# SDR AALA20140909005

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT TIE DOWN TRACK IN AFT CARGO AT STATIONS 1191, 1195 & 1232.  CUT OUT CORROSION, INSTALLED STRAPS & FILLERS IAW AARD 53-20-00-13.
